February  2020, 40(2): 1013-1063. doi: 10.3934/dcds.2020069

Singular limit solutions for a 2-dimensional semilinear elliptic system of Liouville type in some general case

1. 

University of Tunis El Manar, Faculty of Sciences of Tunis, Department of Mathematics, Campus University 2092 Tunis, Tunisia

2. 

University of Tunis El Manar, higher Institute of medical technologies of Tunis, 9 street Dr. Zouhair Essafi 1006 Tunis, Tunisia

* Corresponding author: Nihed Trabelsi

Received  April 2019 Revised  September 2019 Published  November 2019

The existence of singular limit solutions are investigated by establishing a new Liouville type theorem for nonlinear elliptic system by using the Pohozaev type identity and the nonlinear domain decomposition method.

Citation: Sami Baraket, Soumaya Sâanouni, Nihed Trabelsi. Singular limit solutions for a 2-dimensional semilinear elliptic system of Liouville type in some general case. Discrete & Continuous Dynamical Systems - A, 2020, 40 (2) : 1013-1063. doi: 10.3934/dcds.2020069
References:
[1]

N. Akhmediev and A. Ankiewicz, Partially coherent solitons on a finite background, Phys.Rev. Lett, 82 (1999), 2661-2664.  doi: 10.1103/PhysRevLett.82.2661.  Google Scholar

[2]

S. BaraketI. Ben OmraneT. Ouni and N. Trabelsi, Singular limits for 2-dimensional elliptic problem with exponentially dominated nonlinearity and singular data, Commun. Contemp. Math, 13 (2011), 697-725.  doi: 10.1142/S0219199711004282.  Google Scholar

[3]

S. Baraket and F. Pacard, Construction of singular limits for a semilinear elliptic equation in dimension 2, Calc. Var.Partial Differential Equations, 6 (1998), 1-38.  doi: 10.1007/s005260050080.  Google Scholar

[4]

S. Baraket and D. Ye, Singular limit solutions for two-dimentional elliptic problems with exponentionally dominated nonlinearity, Chinese Ann. Math. Ser. B, 22 (2001), 287-296.  doi: 10.1142/S0252959901000309.  Google Scholar

[5]

S. BaraketM. DammakT. Ouni and F. Pacard, Singular limits for a 4-dimensional semilinear elliptic problem with exponential nonlinearity, Ann. I. H. Poincaré - AN, 24 (2007), 875-895.  doi: 10.1016/j.anihpc.2006.06.009.  Google Scholar

[6]

D. Bartolucci and G. Tarantello, Liouville type equations with singular data and their applications to periodic multivortices for the Electroweak Theory, Comm. Math. Phys, 229 (2002), 3-47.  doi: 10.1007/s002200200664.  Google Scholar

[7]

W. H. Bonnett, Magntically self-focussing streams, Phys. Rev, 45 (1934), 890-897.   Google Scholar

[8]

S. Chanillo and M. K. H. Kiessling, Conformaly invariant systems of nonlinear PDE of Liouville type, Geom. Funct. Anal, 5 (1995), 924-947.  doi: 10.1007/BF01902215.  Google Scholar

[9]

W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J, 63 (1991), 615-622.  doi: 10.1215/S0012-7094-91-06325-8.  Google Scholar

[10]

Z. Chen and W. Zou, On coupled systems of Schrödinger equations, Adv.Differ. Equ, 16 (2011), 775-800.   Google Scholar

[11]

Z. Chen and W. Zou, An optimal constant for the existence of least energy solutions of a coupled Schrödinger system, Calc. Var. Partial Differ. Equ, 48 (2013), 695-711.  doi: 10.1007/s00526-012-0568-2.  Google Scholar

[12]

Z. Chen and W. Zou, On linearly coupled Schrödinger systems, Proc.Am. Math. Soc, 142 (2014), 323-333.  doi: 10.1090/S0002-9939-2013-12000-9.  Google Scholar

[13]

M. Del PinoM. Kowalczyk and M. Musso, Singular limits in Liouville-type equations, Calc. Var. Partial Differential Equations, 24 (2005), 47-81.  doi: 10.1007/s00526-004-0314-5.  Google Scholar

[14]

P. Esposito, Blow up solutions for a Liouville equation with singular data, SIAM J. Math. Anal, 36 (2005), 1310-1345.  doi: 10.1137/S0036141003430548.  Google Scholar

[15]

B. D. EsryC. H. GreeneJ. P. Burke and J. L. Bohn Jr., Hartree-Fock theory for double condensates, Phys. Rev. Lett, 78 (1997), 3594-3597.  doi: 10.1103/PhysRevLett.78.3594.  Google Scholar

[16]

M. K. H. Kiessling and J. L. Lebowitz, Dissipative stationary plasmas: Kinetic modeling, Bennett's Pinch and generalizations, Phys. Plasmas, 1 (1994), 1841-1849.  doi: 10.1063/1.870639.  Google Scholar

[17]

C.-S. Lin and G. Tarantello, When blow-up does not imply concentration: A detour from Brézis-Merle's result, Comptes Rendus Mathematique, 354 (2016), 493-498.  doi: 10.1016/j.crma.2016.01.014.  Google Scholar

[18]

J. Liouville, Sur l'équation aux différences partielles $\partial^{2}\log\frac{\lambda}{\partial u \partial v}\pm\frac{\lambda}{2a^{2}} = 0 $, J. Math, 18 (1853), 17-72.   Google Scholar

[19]

J. LiuY. Guo and Y. Zhang, Liouville-type theorems for polyharmonic systems in RN, J. Differential Equations, 225 (2006), 685-709.  doi: 10.1016/j.jde.2005.10.016.  Google Scholar

[20]

C.-S. LinJ. C. Wei and D. Ye, Classifcation and nondegeneracy of SU(n+1) Toda system, Invent. Math, 190 (2012), 169-207.  doi: 10.1007/s00222-012-0378-3.  Google Scholar

[21]

C.-S. LinJ. Wei and C. Zhao, Classification of blow-up limits for SU(3) singular Toda systems, Analysis and PDE, 8 (2015), 807-837.  doi: 10.2140/apde.2015.8.807.  Google Scholar

[22]

M. MussoA. Pistoia and J. Wei, New blow-up phenomena for SU(n+1) Toda system, J. Differential Equations, 260 (2016), 6232-6266.  doi: 10.1016/j.jde.2015.12.036.  Google Scholar

[23]

N. Nagasaki and T. Suzuki, Asymptotic analysis for a two dimensional elliptic eigenvalue problem with dominated nonlinearity, Asymptotic Analysis, 3 (1990), 173-188.   Google Scholar

[24]

T. Suzuki, Two dimensional Emden-Fowler equation with exponential nonlinearity, Nonlinear Diffusion Equations and Their Equilibrium Statesd, 3, (Gregynog, 1989), Birkäuser Boston, Boston, MA, 7 (1992), 493–512.  Google Scholar

show all references

References:
[1]

N. Akhmediev and A. Ankiewicz, Partially coherent solitons on a finite background, Phys.Rev. Lett, 82 (1999), 2661-2664.  doi: 10.1103/PhysRevLett.82.2661.  Google Scholar

[2]

S. BaraketI. Ben OmraneT. Ouni and N. Trabelsi, Singular limits for 2-dimensional elliptic problem with exponentially dominated nonlinearity and singular data, Commun. Contemp. Math, 13 (2011), 697-725.  doi: 10.1142/S0219199711004282.  Google Scholar

[3]

S. Baraket and F. Pacard, Construction of singular limits for a semilinear elliptic equation in dimension 2, Calc. Var.Partial Differential Equations, 6 (1998), 1-38.  doi: 10.1007/s005260050080.  Google Scholar

[4]

S. Baraket and D. Ye, Singular limit solutions for two-dimentional elliptic problems with exponentionally dominated nonlinearity, Chinese Ann. Math. Ser. B, 22 (2001), 287-296.  doi: 10.1142/S0252959901000309.  Google Scholar

[5]

S. BaraketM. DammakT. Ouni and F. Pacard, Singular limits for a 4-dimensional semilinear elliptic problem with exponential nonlinearity, Ann. I. H. Poincaré - AN, 24 (2007), 875-895.  doi: 10.1016/j.anihpc.2006.06.009.  Google Scholar

[6]

D. Bartolucci and G. Tarantello, Liouville type equations with singular data and their applications to periodic multivortices for the Electroweak Theory, Comm. Math. Phys, 229 (2002), 3-47.  doi: 10.1007/s002200200664.  Google Scholar

[7]

W. H. Bonnett, Magntically self-focussing streams, Phys. Rev, 45 (1934), 890-897.   Google Scholar

[8]

S. Chanillo and M. K. H. Kiessling, Conformaly invariant systems of nonlinear PDE of Liouville type, Geom. Funct. Anal, 5 (1995), 924-947.  doi: 10.1007/BF01902215.  Google Scholar

[9]

W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J, 63 (1991), 615-622.  doi: 10.1215/S0012-7094-91-06325-8.  Google Scholar

[10]

Z. Chen and W. Zou, On coupled systems of Schrödinger equations, Adv.Differ. Equ, 16 (2011), 775-800.   Google Scholar

[11]

Z. Chen and W. Zou, An optimal constant for the existence of least energy solutions of a coupled Schrödinger system, Calc. Var. Partial Differ. Equ, 48 (2013), 695-711.  doi: 10.1007/s00526-012-0568-2.  Google Scholar

[12]

Z. Chen and W. Zou, On linearly coupled Schrödinger systems, Proc.Am. Math. Soc, 142 (2014), 323-333.  doi: 10.1090/S0002-9939-2013-12000-9.  Google Scholar

[13]

M. Del PinoM. Kowalczyk and M. Musso, Singular limits in Liouville-type equations, Calc. Var. Partial Differential Equations, 24 (2005), 47-81.  doi: 10.1007/s00526-004-0314-5.  Google Scholar

[14]

P. Esposito, Blow up solutions for a Liouville equation with singular data, SIAM J. Math. Anal, 36 (2005), 1310-1345.  doi: 10.1137/S0036141003430548.  Google Scholar

[15]

B. D. EsryC. H. GreeneJ. P. Burke and J. L. Bohn Jr., Hartree-Fock theory for double condensates, Phys. Rev. Lett, 78 (1997), 3594-3597.  doi: 10.1103/PhysRevLett.78.3594.  Google Scholar

[16]

M. K. H. Kiessling and J. L. Lebowitz, Dissipative stationary plasmas: Kinetic modeling, Bennett's Pinch and generalizations, Phys. Plasmas, 1 (1994), 1841-1849.  doi: 10.1063/1.870639.  Google Scholar

[17]

C.-S. Lin and G. Tarantello, When blow-up does not imply concentration: A detour from Brézis-Merle's result, Comptes Rendus Mathematique, 354 (2016), 493-498.  doi: 10.1016/j.crma.2016.01.014.  Google Scholar

[18]

J. Liouville, Sur l'équation aux différences partielles $\partial^{2}\log\frac{\lambda}{\partial u \partial v}\pm\frac{\lambda}{2a^{2}} = 0 $, J. Math, 18 (1853), 17-72.   Google Scholar

[19]

J. LiuY. Guo and Y. Zhang, Liouville-type theorems for polyharmonic systems in RN, J. Differential Equations, 225 (2006), 685-709.  doi: 10.1016/j.jde.2005.10.016.  Google Scholar

[20]

C.-S. LinJ. C. Wei and D. Ye, Classifcation and nondegeneracy of SU(n+1) Toda system, Invent. Math, 190 (2012), 169-207.  doi: 10.1007/s00222-012-0378-3.  Google Scholar

[21]

C.-S. LinJ. Wei and C. Zhao, Classification of blow-up limits for SU(3) singular Toda systems, Analysis and PDE, 8 (2015), 807-837.  doi: 10.2140/apde.2015.8.807.  Google Scholar

[22]

M. MussoA. Pistoia and J. Wei, New blow-up phenomena for SU(n+1) Toda system, J. Differential Equations, 260 (2016), 6232-6266.  doi: 10.1016/j.jde.2015.12.036.  Google Scholar

[23]

N. Nagasaki and T. Suzuki, Asymptotic analysis for a two dimensional elliptic eigenvalue problem with dominated nonlinearity, Asymptotic Analysis, 3 (1990), 173-188.   Google Scholar

[24]

T. Suzuki, Two dimensional Emden-Fowler equation with exponential nonlinearity, Nonlinear Diffusion Equations and Their Equilibrium Statesd, 3, (Gregynog, 1989), Birkäuser Boston, Boston, MA, 7 (1992), 493–512.  Google Scholar

[1]

Peng Chen, Xiaochun Liu. Multiplicity of solutions to Kirchhoff type equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2018, 17 (1) : 113-125. doi: 10.3934/cpaa.2018007

[2]

Y. Kabeya. Behaviors of solutions to a scalar-field equation involving the critical Sobolev exponent with the Robin condition. Discrete & Continuous Dynamical Systems - A, 2006, 14 (1) : 117-134. doi: 10.3934/dcds.2006.14.117

[3]

T. Ogawa. The degenerate drift-diffusion system with the Sobolev critical exponent. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 875-886. doi: 10.3934/dcdss.2011.4.875

[4]

M. Ben Ayed, Abdelbaki Selmi. Asymptotic behavior and existence results for a biharmonic equation involving the critical Sobolev exponent in a five-dimensional domain. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1705-1722. doi: 10.3934/cpaa.2010.9.1705

[5]

Yanfang Peng. On elliptic systems with Sobolev critical exponent. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3357-3373. doi: 10.3934/dcds.2016.36.3357

[6]

Michinori Ishiwata. Existence of a stable set for some nonlinear parabolic equation involving critical Sobolev exponent. Conference Publications, 2005, 2005 (Special) : 443-452. doi: 10.3934/proc.2005.2005.443

[7]

Wenmin Gong, Guangcun Lu. On Dirac equation with a potential and critical Sobolev exponent. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2231-2263. doi: 10.3934/cpaa.2015.14.2231

[8]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure & Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[9]

Li Ma. Blow-up for semilinear parabolic equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2013, 12 (2) : 1103-1110. doi: 10.3934/cpaa.2013.12.1103

[10]

Xiaomei Sun, Wenyi Chen. Positive solutions for singular elliptic equations with critical Hardy-Sobolev exponent. Communications on Pure & Applied Analysis, 2011, 10 (2) : 527-540. doi: 10.3934/cpaa.2011.10.527

[11]

Kaimin Teng, Xiumei He. Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2016, 15 (3) : 991-1008. doi: 10.3934/cpaa.2016.15.991

[12]

Guangze Gu, Xianhua Tang, Youpei Zhang. Ground states for asymptotically periodic fractional Kirchhoff equation with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3181-3200. doi: 10.3934/cpaa.2019143

[13]

Qingping Deng. A nonoverlapping domain decomposition method for nonconforming finite element problems. Communications on Pure & Applied Analysis, 2003, 2 (3) : 297-310. doi: 10.3934/cpaa.2003.2.297

[14]

Jing Xu, Xue-Cheng Tai, Li-Lian Wang. A two-level domain decomposition method for image restoration. Inverse Problems & Imaging, 2010, 4 (3) : 523-545. doi: 10.3934/ipi.2010.4.523

[15]

Sitong Chen, Junping Shi, Xianhua Tang. Ground state solutions of Nehari-Pohozaev type for the planar Schrödinger-Poisson system with general nonlinearity. Discrete & Continuous Dynamical Systems - A, 2019, 39 (10) : 5867-5889. doi: 10.3934/dcds.2019257

[16]

Quoc Hung Phan. Optimal Liouville-type theorems for a parabolic system. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 399-409. doi: 10.3934/dcds.2015.35.399

[17]

Yutian Lei, Congming Li. Sharp criteria of Liouville type for some nonlinear systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3277-3315. doi: 10.3934/dcds.2016.36.3277

[18]

Qi-Lin Xie, Xing-Ping Wu, Chun-Lei Tang. Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2773-2786. doi: 10.3934/cpaa.2013.12.2773

[19]

Qilin Xie, Jianshe Yu. Bounded state solutions of Kirchhoff type problems with a critical exponent in high dimension. Communications on Pure & Applied Analysis, 2019, 18 (1) : 129-158. doi: 10.3934/cpaa.2019008

[20]

P. Cerejeiras, U. Kähler, M. M. Rodrigues, N. Vieira. Hodge type decomposition in variable exponent spaces for the time-dependent operators: the Schrödinger case. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2253-2272. doi: 10.3934/cpaa.2014.13.2253

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (24)
  • HTML views (41)
  • Cited by (0)

Other articles
by authors

[Back to Top]